# SDR 2003FA0000741

- Difficulty date: June 5, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 152320212
- Part serial: 892B
- Condition: Inoperative
- Location: Vent Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, VENT BLOWER BECAME INOPERATIVE.  TESTED SYSTEM ON GROUND AND FOUND VENT BLOWER ASSEMBLY MOTOR WAS BURNED OUT.  SUSPECT CAUSE IS CONTINUOUS USE OF VENT BLOWER DURING FLIGHT.  RECOMMEND INSTALLING AN INTERMITTENT SWITCH TO SHUT OFF VENT BLOWER WHEN LANDING GEAR IS CYCLED UP.
